# SDR SWIA972055

- Difficulty date: October 12, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 6,019 hours, 5,501 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Condition: Failed
- Location: Air Data
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADC NUMBER ONE FAILURE CLIMBING OUT OF SLC.  RETURNED TO SLC.  FOUND FAULT INDICATOR ON NUMBER ONE ADC ILLUMINATED.  REPLACED NUMBER ONE ADC IAW CL600 34-13-01.  AIR DATA OPS CHECKS AND PITOT STATIC CHECK GOOD.  P/N ON:  822-0372-140, S/N ON:  3112, S/N OFF:  2044.
